Volume 24 (1981)


1 (April), 2 (August), 3 (December)

Yoshida, M.;
Construction of a Moduli Space of Gauss Hypergeometric Differential Equations
pp. 1--10.
Angelov, V. G.;
Bounded Solutions of Functional Differential Equations of the Superneutral Type
pp. 11--22.
Itatsu, S. and Kaneta, H.;
Spectral Matrices for First and Second Order Selfadjoint Ordinary Differential Operators with Long Range Potentials
pp. 23--45.
Salzberg, P. M.;
Absolute Stability of General Systems
pp. 47--65.
Balakrishnareddy, K. and Subrahmanyam, P. V.;
Extensions of Krasnoselskii's and Matkowski's Fixed Point Theorems
pp. 67--83.
Tsutsumi, M. and Fukuda, I.;
On Solutions of the Derivative Nonlinear Schrodinger Equation, II
pp. 85--94.
Aczel, J. and Haruki, S.;
Partial Difference Equations Analogous to the Cauchy-Riemann Equations
pp. 95--102.
Ikebe, N. and Ohara, Y.;
On the Non-negative Weak Solutions of the Dirichlet Problem for Degenerate Quasi-linear Elliptic Equations
pp. 103--111.
Yanagihara, N.;
Meromorphic Solutions of Some Difference Equations. II
pp. 113--124.
Aizawa, S. and Tomita, Y.;
On the Semigroup Treatment of the Hamilton-Jacobi Equation in Several Space Variables
pp. 125--134.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles